# SDR CALA2016101200753

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 43,007 hours, 12,517 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Condition: Failed
- Location: Lt Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

L AC BUS OFF L GEN CONT OFF FOLLOWED CHECKLIST AC BUS/GEN CONT RESTORED. LEFT GCB AND IDG REPLACED REPLACED #1 IDG REF AMM 24-11-01 OP CK NORMAL AND LEAK CK GOOD. REPLACED LEFT GENERATOR RELAY C901 REF AMM 24-22-03
